• Curriculum Vitae
  • Teaching
  • Appointments
  • Research

Curriculum Vitae of Stefano Panizzi

Personal data

Stefano Panizzi
Nato a Parma, il 14/08/1964
Codice fiscale : PNZSFN64M14G337H
Residenza: viale Rasori 2, 43100 Parma

Researcher of Mathematical Analysis,
Department of Mathematics
University of Parma
Viale G.P. Usberti 53/A
43100 Parma

mail stefano.panizzi@unipr.it
tel. 0521 906973
fax 0521 906950

Positions

April 1989: graduated in Mathematics, University of Parma

October 1990 - December 1991: PhD student in Mathematics, University of Pisa

Dal novembre 1991:Researcher of Mathematical Analysis, Faculty of Sciences, University of Parma

Other information

Visiting at the Institut fur Angewandte Mathematik, Bonn, March 1993
Visiting at the Institute for Mathematics and its Applications , University of Minnesota, Minneapolis, ``Waves and Scattering" program, February - July 1995, CNR Grant

Research Interests

Partial differential equations of hyperbolic type. In particular my papers are concerned with the following topics:

- Time-global solvability of nonlinear hyperbolic equations, particularly of Kirchhoff type [1,6,10,13,15]
-Well-posedness of the mixed problem for second or fourth order linear/nonlinear equations in bounded domains [2,3,4,5,7,9,11]
- Unilateral problems [8]
- Singular perturbations [12,14]
- Invariance properties for linear hyperbolic systems arising in elasticity theory (Timoshenko system) [2,14]
- Variational formulations of boundary integral equations arising in wave propagation [16,17,18]

Publications

1) Abstract nonlinear Timoshenko beam equation, Rend. Sem. Mat. Univ. Padova, 86 (1991), 193-205

2) in coll. con A. Arosio, M.G. Paoli, Inhomogeneous Timoshenko beam equations, Math. Meth. Appl. Sci. 15, (1992) 621-630

3) in coll. con A. Arosio, R. Natalini, M.G. Paoli, Fourth order abstract evolution equations, su “Nonlinear hyperbolic equations" (Proc.: Varenna, 1990), 8-22, M.K.V. Murthy & S. Spagnolo (eds.) Pitman Research Notes Math., Longman, Harlow (1992)

4) in coll. con A. Arosio, R. Natalini, M.G. Paoli, Fourth order evolution equations, su “Equadiff 91" (Proc.: Barcellona, 1991), 282- 287, C. Perello, C. Simo & J. Solà-Morales (ed.s), World Scientific (1993)

5) in coll. con A. Arosio, M.G. Paoli, Temporally inhomogeneous Timoshenko beam equations, Ann. Mat. Pura Appl. (IV), 163 (1993), 17-41

6) in coll. con A Arosio, Global bounded weak solutions for an abstract nonlinear Timoshenko beam equation with four propagation speeds, Funkcialaj Ekvacioj 36, (1) (1993) 109-121

7) in coll. con A. Arosio, On the well-posedness of the Kirchhoff string, Trans. Amer. Math. Soc. 348 (1996), 305-330

8) in coll. con C. Marchionna, On the Timoshenko beam vibrating under an obstacle condition, Meccanica 32 (1997),101-114

9) On semilinear perturbations of the Kirchhoff string equation, Adv. Math. Sci. Appl. 8 (1998), 217-227

10) Global regular solutions of the wave equation with critical and non-coercive nonlinearity, Math. Japonica 49 (1999), 9-16

11) in coll. con A. Arosio, On the well-posedness of the Kirchhoff string II, Ricerche di Matematica 49 (2000), 195-222, Supplemento in onore di E. De Giorgi

12) Singular perturbations of the Kirchhoff string equation, Nonlinear Analysis 50 (2002), 689-702

13) Spectral gap solutions of the dissipative Kirchhoff equation, Chin. Ann. Math. 25 B (2004), 73-86

14) in coll. con C. Marchionna, Asymmetric invariants for a class of strictly hyperbolic systems including the Timoshenko beam, Math. Methods Appl. Sci. 30 (2007), no. 11

15) Low regularity global solutions for nonlinear evolution equations of Kirchhoff type, J. Math. Anal. Appl. 332 (2007), no. 2, 1195-1215

16) in coll. con A. Aimi, M. Diligenti, Weak and variational formulations for BIEs related to the wave equation, Pubbl. Dip. Mat. Univ. Parma, No. 464 (2007)

17) in coll. con A. Aimi, A. Carini, M. Diligenti, Remarks on space-time variational formulations for BIEs related to the wave equation, Advances in Boundary Elements Techniques VIII, (Proceedings Napoli 2007), V. Minutolo & M.H. Aliabadi (eds.) 19-24, EC, Ltd. UK 2007

18) in coll. con A. Aimi, A. Carini, M. Diligenti, A. Salvadori, Space-time variational formulations for BIEs related to the wave equation, Aimeta 2007, Proceedings Brescia 2007), A. Carini, G. Mimmi, R. Piva (eds.) 1-11, Starrylink Editrice Brescia 2007

Completion accademic year: 2020/2021

Completion accademic year: 2019/2020

Completion accademic year: 2018/2019

Completion accademic year: 2017/2018

Completion accademic year: 2016/2017

Completion accademic year: 2015/2016

Completion accademic year: 2014/2015

Completion accademic year: 2013/2014

Professor/Teacher

Publications

Contacts

Phone number
906973
Fax number

906950